The universal Vassiliev-Kontsevich invariant for framed oriented links
Compositio Mathematica, Tome 102 (1996) no. 1, pp. 41-64
Cet article a éte moissonné depuis la source Numdam
@article{CM_1996__102_1_41_0,
author = {Le, Tu Quoc Thang and Murakami, Jun},
title = {The universal {Vassiliev-Kontsevich} invariant for framed oriented links},
journal = {Compositio Mathematica},
pages = {41--64},
year = {1996},
publisher = {Kluwer Academic Publishers},
volume = {102},
number = {1},
mrnumber = {1394520},
zbl = {0851.57007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1996__102_1_41_0/}
}
TY - JOUR AU - Le, Tu Quoc Thang AU - Murakami, Jun TI - The universal Vassiliev-Kontsevich invariant for framed oriented links JO - Compositio Mathematica PY - 1996 SP - 41 EP - 64 VL - 102 IS - 1 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1996__102_1_41_0/ LA - en ID - CM_1996__102_1_41_0 ER -
%0 Journal Article %A Le, Tu Quoc Thang %A Murakami, Jun %T The universal Vassiliev-Kontsevich invariant for framed oriented links %J Compositio Mathematica %D 1996 %P 41-64 %V 102 %N 1 %I Kluwer Academic Publishers %U http://geodesic.mathdoc.fr/item/CM_1996__102_1_41_0/ %G en %F CM_1996__102_1_41_0
Le, Tu Quoc Thang; Murakami, Jun. The universal Vassiliev-Kontsevich invariant for framed oriented links. Compositio Mathematica, Tome 102 (1996) no. 1, pp. 41-64. http://geodesic.mathdoc.fr/item/CM_1996__102_1_41_0/
